# SDR SWAA2024052876667

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE; PANEL BREAK UPPER STRAP CRACKED AT STA. 540 LBL46<[01] REMOVED AND REPLACED PANEL BREAK ASSEMBLY AT STA 540. LBL 46 AS PER REF B737 SRM 51-40-02-0G-0.;[02] CORRECTING PREVIOUS STEP: REMOVED AND REPLACED PANEL BREAK ASSEMBLY UPPER PLATE AT STA 540. LBL 46 AS PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A5240.;[03] VERIFIED 2 REPLACEMENT OF PANEL BREAK UPPER PLATE (STRAP).
